Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hi there. Thank you for your question. I will be helping you out with your queries
Has he had an MRI scan?
What is his age?
he has numerouse of scans CT scans not sure baout MRI But this has a been going seeing numerouse of doctors he has no qulaity of life he is 63 years of age
CT scan is something that can miss a lot of things.
I would like that you should have MRI of the head
One possibility is that a small stroke in the brainstem (which is clearly visible on MRI and not so much on CT scan).
Which is why I would like that he should have MRI
I havce just phone my husband he has had an MRI scan?
Was that normal?
What do the doctors say is the cause of this?
I woul not be asking you and had to pay for it if the any of the doctors have give a him acure or and answere for treatment they have just dismissed him had said they don't know!! I am so upset its ruining hids life and ,mine
Really sorry to hear about that.
Must be really frustrating.
Are his symptoms continuous?
no he has evry single day and when he wakes up worse also when he eats he has not hand any let up for the last two and half years
he has doctors give sickeness tablets the balance clininc give him excercises to no avail nothink works one doctor said it could be a virus and could take up to 3years to come out the body I have to say you would nbot leave an animal to suffer this long I am disgusted aboput it all
I understand your frustration.
I would have felt the same way if I were you.
The quality of care that he is receiving is pathetic.
He requires a doctor who is willing to listen and take important decisions regarding medications.
What kind of medications has he used up to now.
different tablets but he also has a copd and he just had a lung operations which is not helping him he 3 months ago what with contending woith that he is on oral morpheine anti sickeness tablets whicjh hgave not helped he been hospitals so many time they keep chaning his tablets he has also been onm steroids has he losy so much wait of those years he his 5.11and he now ways 8.12
Since how long is he in morphine?
and he cannot keep food down and he is opn vitim drinks and he brings those some times not all the time I don';t know how he is surving I am not at thome so I cannopt give you the pricise name of the tablets
he has for the pin from his lings he has only been on it since the operation so ity has nothink to do with the systoms I have described to you has this has been on going before the operation
so before the surgery what medications, if any was he on?
how much longer has I am at work and I need to get on with my work have you any answers at all!!
What I would like to rule out is any possible medications causing his symptoms.
Which is why I am asking for details
Because all other causes have been ruled out.
Another possibility is vestibular neuronitis.
Which is inflammation of the nerve of the inner ear.
i cannot tell you they have been changed so often and They have cut them right back but also his heart rate goes up and his pulse quikens quite often as well.
The best thing is to try and reduce the dose of medications, if possible, to see if that would help.
Plus I would like that he should be given stronger medications to suppress his vertigo
but he has had a scan on the inner ear and they came up with nothink so whjat is thew treatment of this vestibular Neuronitis
Medications like morphine are only going to make the vertigo worse.
if his pain can be controlled with medications other than morphine that should be tried.
Inner ear scans are clear with vestibular neuronitis
This condition is a microscopic condition.
Meaning it would not be seen on naked eye or MRI
Plus, being on some medications is something that could be a very likely cause
Weaning of some of the more likely medications causing vertigo may help him.
My point is that we have to think out of the box in his case.
Are you with me?
yes I have to go now thank you
You are most welcomeWish you all the best.Please do rate me for my services by clicking on one of the smilies below.Kindest Regards